Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: On First-Order Corrections to the LSW Theory I: Inﬁnite Systems
Авторы: Honig A., Niethammer B., Otto F.
Journal of Statistical Physics, Vol. 119, Nos. 1/2, April 2005. p. 61-122.
We present a new method to efﬁciently identify the ﬁrst-order correction to the classical model by Lifshitz, Slyozov and Wagner (LSW). The latter describes the evolution of second phase particles embedded in a matrix during the last stage of a phase transformation and is valid in the regime of vanishing volume fraction φ of particles. We consider a statistically homogeneous (and thus inﬁnite) system, where the ﬁrst-order correction is of order φ1/2. The key idea is to relate the full system of particles to systems where a ﬁnite number of particles has been removed. This method decouples screening and correlation effects and allows to efﬁciently evaluate conditional expected values of the particle growth rates.